# SDR SWAA2015021736675

- Difficulty date: February 5, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 111A240102
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK FAIRING INTERIOR OF FAIRING INBD BELOW FLAP CUT OUT AFT END, VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
